Paramol

Paramol 1gm 20 Tab

3.8 SKU 3206064
Availability:
  • In Stock
E£ 52,00
Quantity
1
Free delivery over 300 EGP · 24hr express in Cairo
100% authentic — licensed Egyptian pharmacy
14-day return on unopened items
Paracetamol 1000mg tablets for fever, headache, musculoskeletal pain, and osteoarthritis.
Paramol 1gm Tablets contain Paracetamol 1000mg and are used for fever, cold and flu symptoms, headache, musculoskeletal disorders, period pain, toothache, and osteoarthritis.

Attributes

Product Content

  • How to Use: • 6–12 years: 250mg to 500mg, repeated if necessary 3–4 times a day, to a maximum of 2000mg in any 24-hour period • 12 years to adults: 1000mg, repeated if necessary 3–4 times a day, to a maximum of 4000mg in any 24-hour period • Should not be taken with other products containing paracetamol at the same time • Consult your doctor if you have liver or kidney problems, or glutathione-depleted states such as sepsis • Prolonged daily use with warfarin and other coumarins may increase the risk of bleeding; consult your doctor • Safe in pregnancy

BUNDLE & SAVE

Frequently bought together

PAIRS WELL WITH

Complete the routine

YOU MAY ALSO LIKE

Related products

CONTINUE BROWSING

Recently viewed